# SDR MALA976144

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Part number: 2LA00510900
- Condition: Shorted
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, CARGO SMOKE LIGHT ILLUMINATED.  ABORTED TAKEOFF.  MAINTENANCE REPLACED AFT CARGO LIGHT ASSEMBLY AND SMOKE DETECTOR (P/N 72-111211-00), OPS CHECK GOOD.
